# SDR USAA2012062500024

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 36,284 hours, 13,257 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 621
- Condition: Low Pressure
- Location: Door
- Part time: 36,284 hours, 13,257 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON FOR MID LEFT AND RIGHT DOOR ASSIST.  SERVICED 2R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-73-00.
